CSpace

Browse/Search Results:  1-10 of 93 Help

Selected(0)Clear Items/Page:    Sort:
uniquenessoftwistedlinearperiodsandtwistedshalikaperiods 期刊论文
sciencechinamathematics, 2020, 卷号: 63, 期号: 1, 页码: 1-22
Authors:  Chen Fulin;  Sun Binyong
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
efficientprojectedgradientmethodsforcardinalityconstrainedoptimization 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 2, 页码: 245
Authors:  Xu Fengmin;  Dai Yuhong;  Zhao Zhihu;  Xu Zongben
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
amonotonicitytheoremanditsapplicationstoweightedellipticequations 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 10, 页码: 1925
Authors:  Li Kui;  Zhang Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2019/12/13
numericalinvarianttoriofsymplecticintegratorsforintegrablehamiltoniansystems 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 9, 页码: 1567
Authors:  Ding Zhaodong;  Shang Zaijiu
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
analgorithmforcomputingthefactorringofanidealinadedekinddomainwithfiniterank 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 5, 页码: 783
Authors:  Huang Dandan;  Deng Yingpu
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
semipositivityofgenericordinaryfibrationoveracurve 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 10, 页码: 1749
Authors:  Chen Yifei;  Gu Yi
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
wentropyformulasonsuperricciflowsandlangevindeformationonwassersteinspaceoverriemannianmanifolds 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 8, 页码: 1385
Authors:  Li Songzi;  Li Xiangdong
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
hyperbolicparabolicdeformationsofrationalmaps 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 12, 页码: 2157
Authors:  Cui Guizhen;  Tan Lei
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10